SciELO - Scientific Electronic Library Online

 
vol.38 issue4Phonon multiplexing through 1D chainsSome magnetized bianchi type-III massive string cosmological models in general relativity author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Brazilian Journal of Physics

Print version ISSN 0103-9733On-line version ISSN 1678-4448

Abstract

ASKARI, Alidad  and  JAVIDAN, Kurosh. Interaction of noncommutative solitons with defects. Braz. J. Phys. [online]. 2008, vol.38, n.4, pp.610-614. ISSN 0103-9733.  http://dx.doi.org/10.1590/S0103-97332008000500014.

Interaction of solitons of noncommutative sine-Gordon model with potentials is studied by including a potential through one of the soliton parameters. The bahaviour of non commutative solitons during the interaction are compared with commutative solitons and the differences are explained.

Keywords : Solitons; Nonlinear field theory; Noncommutative field theory.

        · text in English     · English ( pdf epdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License